# SDR FDEA201612074352

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT R3 DOOR JAMB, AFT LWR TORSION BOX HAS WEB CRACKED, AS MARKED. REPAIRED MAIN CARGO COMPARTMENT R3 DOOR JAMB PER SRM 53-40-15-2R, FIG 210, REPAIR 3.
